Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why is my child suddenly misbehaving? Give him divalproex?

hi, I got 16year old my son who suddenly started misbehaving , he stop studying & says he don t understand anything everything is blank , he don t know what to do ? so I took him to psychiatrist he gave me this medecinin what should I do should I start giveing him medicine ? he told me to give tablet Divalproex 750mg (depakote ) and olimelt 2.5mg. I am confuse don t know what to do please advice it is worth givening this tablet to my 16 year old child.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you to visit a psychological counsellor before starting the medication, though I am not questioning the wisdom of the psychiatrist.

Why your child is misbehaving? You should find out. He may not tell you. But may tell to a third person if asked properly. Psychological counselors are trained to do that. There may be some problem in the developmental way of the child which needs to find out. Eradicating the problem should set him in the right path. You can contact me over phone through healthcaremagic and I shall help you.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor